# SDR CALA2022012400221

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 66,462 hours, 24,136 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: NA
- Condition: Illuminated
- Location: Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED ON T/O ROLL. SPEED WAS LESS THA N 40KT OPENED AND INSPECTED DOOR SWITCH AND STOPS, NO DEFECTS NOTED.CYC LED DOOR, LIGHTS AND DOOR OPERATE NORMAL.
